EconPapers    
Economics at your fingertips  
 

New Optimality Conditions for a Nondifferentiable Fractional Semipreinvex Programming Problem

Yi-Chou Chen and Wei-Shih Du

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: We study a nondifferentiable fractional programming problem as follows: (P)minx∈Kf(x)/g(x) subject to x ∈ K⊆X, hi(x) ≤ 0, i = 1,2, …, m, where K is a semiconnected subset in a locally convex topological vector space X, f : K → ℝ, g : K → ℝ+ and hi : K → ℝ, i = 1,2, …, m. If f, −g, and hi, i = 1,2, …, m, are arc‐directionally differentiable, semipreinvex maps with respect to a continuous map γ : [0,1] → K⊆X satisfying γ(0) = 0 and γ′(0+) ∈ K, then the necessary and sufficient conditions for optimality of (P) are established.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/527183

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:527183

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:527183